# SDR SIMA20140913001

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 35,835 hours, 32,319 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HIGH ITT NR 1 ENG REACHED 909 DEGREES DURING CLIMB OUT, CLM POWER SELECTED, OCCURRED AT FL 230 NR 1 N1 89.0 PERCENT, NR 2 N1 90.5 PERCENT, NR 1 N2 97.6 PERCENT, NR 2 N2 95.7 PERCENT, ISA & 3.  OIL TEMPS & OIL PRESSURES NORMAL.  TRANSFERRED TO NRWC 637-CMH-1838.
